Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Heat Transfer Research
Fator do impacto: 0.404 FI de cinco anos: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Imprimir: 1064-2285
ISSN On-line: 2162-6561

Volumes:
Volume 50, 2019 Volume 49, 2018 Volume 48, 2017 Volume 47, 2016 Volume 46, 2015 Volume 45, 2014 Volume 44, 2013 Volume 43, 2012 Volume 42, 2011 Volume 41, 2010 Volume 40, 2009 Volume 39, 2008 Volume 38, 2007 Volume 37, 2006 Volume 36, 2005 Volume 35, 2004 Volume 34, 2003 Volume 33, 2002 Volume 32, 2001 Volume 31, 2000 Volume 30, 1999 Volume 29, 1998 Volume 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.v39.i4.40
pages 311-315

Parametric Identification of Differential-Difference Heat Transfer Models in Non-Stationary Thermal Measurements

N. Pilipenko
St. Petersburg State University of Information Technologies of Mechanics and Optics, 49 Kronverskii Ave., St. Petersburg, 197101, Russia

RESUMO

Parametric identification methods of differential-difference heat transfer models in non-stationary thermal measurements are discussed in this paper. Two algorithms of the Kalman filter are used; results of numerical and natural experiments are presented; a universal method of construction of joint confidence domains and intervals is suggested for various thermal circuits.


Articles with similar content:

METHOD FOR SOLVING INVERSE COEFFICIENT PROBLEMS OF HEAT TRANSFER IN ANISOTROPIC COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.3, 2012, issue 3
E. L. Kuznetsova, V. F. Formalev
IDENTIFICATION OF THE THERMOPHYSICAL PROPERTIES OF SEMI-TRANSPARENT MATERIALS
International Heat Transfer Conference 13, Vol.0, 2006, issue
A. Delmas, Helcio R. B. Orlande, Marcelo Jose Colaco, O. Wellele, Nerbe J. Ruperti, Jr.
Application of Numerical Optimization Methods to the Reduction of Order of the Transfer Function of a Control Object
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
V. E. Zhukovskii, Vladimir I. Gostev
Admissible Approximation of Discrete Argument Functions and its Application to Data Compression
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Nikolay P. Lepekha, I. A. Popiv, Nikolay Fedorovich Kirichenko
Image Likelihood Measures on the Basis of the Set of Conformities
Telecommunications and Radio Engineering, Vol.68, 2009, issue 9
V. A. Gorokhovatskiy, Ye. P. Putyatin